MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT XS 33+3MM CONSTRAINED; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT XS 33+3MM CONSTRAINED; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT XS 33+3MM CONSTRAINED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/29/2025, a sales representative reported via email that an ar-9503xs-03c univers revers modular glenoid system poly, located on the humeral side of a reverse shoulder implant, exhibited wear and cracking during use.A fragment broke off and fell inside the patient and was retrieved.The case report noted exposure to bodily fluid and infection.The case was completed, and no additional details were provided.This was discovered during a reverse total shoulder arthroplasty procedure on (b)(6) 2025.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.The complaint device was not received for evaluation.Visual evaluation of the customer provided photo noted the device was worn and cracked.Refer to attachments.Based on the information provided which may include pictures, and the event description, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
HUMERAL INSERT XS 33+3MM CONSTRAINED
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22095559
Report Number1220246-2025-02240
Device Sequence Number15468798
Product Code HSD
UDI-Device Identifier00888867406865
UDI-Public(01)00888867406865(11)220501(17)270430(10)22.00685
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT XS 33+3MM CONSTRAINED
Device Catalogue NumberAR-9503XS-03C
Device Lot Number22.00685
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown